Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on 40mg for 3 days now. I'm not sure I remember anything about Accutane causing headaches. I read on a review on this site that it can cause what is described here:http://www.nlm.nih.gov/medlineplus/ency/article/000793.htm

I've been having mild headaches for a couple of days and I've got a mild, persistent one right now. Are headaches normal? I'm wondering if I am at risk of developing depression as a result of taking this drug. If so, I'm getting off.

It's been very hard for me to make an informed decision with so much skewed and biased information out there. People in the reviews section of this site give reviews when they are only a couple weeks into the treatment. Some give reviews when they have not taken the drug, but know someone who took the drug. Some people make false claims about the drug's effects (like saying it kills all your oil glands). Some give reviews when they were at an extremely elevated risk for developing long-term side-effects because they had pre-existing medical conditions. I wish there were some reliable, scientific Accutane statistics.

Share this post


Link to post
Share on other sites

Hi there. I did have mild headaches due to dehydration. A high water intake is important. Drink more water to see if that helps. Also, put in some eye drops. Dry eyes can cause headaches as well. If you're feeling pressure on your brain do not take another pill and contact your derm immediately.

As for the risks, anyone who takes the drug is at risk.

Share this post


Link to post
Share on other sites

i literally had a headache that didn't go away for like 2 weeks straight when i first started accutane. i ignored it (maybe not a good idea but whateverrrr) and one day it went away and never came back.

Share this post


Link to post
Share on other sites
Exactly what does pressure on one's brain feel like?

If you for any reason think that you have pressure in your brain, your headache doesn't go away then please stop the med and call your doctor. Even if you are unsure. It is better to be safe then sorry.

If you develop any of theese symptoms also: dizziness,drowsinees, headache, insomnia,lethargy, malaise,nervousness,parethesias,seizures,stroke,syncope,weakness- theese can be signs of pseudotumor cerebri- per the i-pledge booklet.

You say are you at risk for developing depression while on this drug? That is debatable by some, however everyone is at risk. If you feel that you are getting depressed or any mental changes while on the medication, please stop and contact your doctor and family.

any one is at risk for developing depression while on the drug. however to some that is debatable.

If you already have suffered from depression or anxiety pervious to this drug, then please have your family and friends montior you for any changes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×